How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I have dark brown discharge from my penis. I have no feeling

Customer Question

I have dark brown discharge from my penis. I have no feeling from my waist down, so I cannot feel any symptoms. I do not have any sexual contact. What can be the problem?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr Basu replied 4 years ago.

Mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Mysticdoc :

Hi there,

I am Mysticdoc, experienced Internal Medicine Specialist.

I am here to help you with your concerns.

Mysticdoc :

Do you take any medication on daily basis?

Mysticdoc :

Usually brown discharge signifies blood.

Mysticdoc :

Aspirin, plavix, coumadin or even ibuprofen can cause bleeding sometimes.

Mysticdoc :

Another possibility is the infection.

Mysticdoc :

Although you do not have any other symptoms bladder infection or prostate infection can cause this.

Mysticdoc :

The next possibility can be passage of the kidney stone that can hurt the urthra causing some discharge.

Mysticdoc :

Precancerous lesions in the bladder or prostate is another possibility --however this is a small risk.

Mysticdoc :

Although not likely serious condition, the above causes are all treatable.

Mysticdoc :

You should see your GP for a clinical evaluation.

Mysticdoc :

Best wishes,

Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!

Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Expert:  Dr Basu replied 4 years ago.
Mysticdoc : The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Mysticdoc : Hi there,
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
Mysticdoc : Do you take any medication on daily basis?
Mysticdoc : Usually brown discharge signifies blood.
Mysticdoc : Aspirin, plavix, coumadin or even ibuprofen can cause bleeding sometimes.
Mysticdoc : Another possibility is the infection.
Mysticdoc : Although you do not have any other symptoms bladder infection or prostate infection can cause this.
Mysticdoc : The next possibility can be passage of the kidney stone that can hurt the urthra causing some discharge.
Mysticdoc : Precancerous lesions in the bladder or prostate is another possibility --however this is a small risk.
Mysticdoc : Although not likely serious condition, the above causes are all treatable.
Mysticdoc : You should see your GP for a clinical evaluation.
Mysticdoc : Best wishes,
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/